• Users Online: 324
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 29  |  Issue : 4  |  Page : 201-203

Glucocorticoid hypersensitivity syndrome resulting from inhaled corticosteroid: a case report


Department of Internal Medicine, College of Medicine, Enugu State University of Science and Technology, Enugu, Nigeria

Correspondence Address:
Ejiofor T Ugwu
Department of Internal Medicine, College of Medicine, Enugu State University of Science and Technology, PMB 01660 Enugu
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ejim.ejim_49_17

Rights and Permissions

The term ‘glucocorticoid hypersensitivity syndrome’ is very sparse in the literature. It describes a very rare entity characterized by the appearance of typical Cushingoid features in the presence of normal or low serum cortisol levels. It is also known as cortisol hyper-reactive syndrome or normocortisolemic Cushing’s syndrome. This report illustrates this unusual phenomenon accompanied by metabolic syndrome-like manifestations in a young Nigerian man who was receiving inhaled corticosteroid for bronchial asthma and who experienced a significant improvement following withdrawal of the steroid treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed14    
    Printed0    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal